# SDR F3LA99097

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED THREE CRACKS FOUND IN PRESSURE DECK COMPRESSION CHORD AT STATION 663.75, RBL 25 AND LBL 25.  MAINTENANCE FABRICATED AND REPLACED RIB PER EA 51-737-003 AND SRM 51=40-3.  (M)
